# SDR USAASA05104

- Difficulty date: September 30, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Condition: Faulty
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PIT - A FORWARD SERVICE DOOR SLIDE INDICATED UNARMED INTERMITTENTLY ON THE ECAM DOOR/OXY PAGE.  MAINTENANCE FOUND THE FORWARD SERVICE DOOR ESCAPE SLIDE PACKED LOOSELY.  MAINTENANCE REPLACED THE FORWARD SERVICE DOOR ESCAPE SLIDE.  OK FOR SERVICE.  (M)
